Illinois Journal of Mathematics

Improving the intersection of polyhedra in $3$-manifolds

Robert Craggs

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 567-586.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053959

Digital Object Identifier
doi:10.1215/ijm/1256053959

Mathematical Reviews number (MathSciNet)
MR0232367

Zentralblatt MATH identifier
0165.26503

Subjects
Primary: 54.78

Citation

Craggs, Robert. Improving the intersection of polyhedra in $3$-manifolds. Illinois J. Math. 12 (1968), no. 4, 567--586. doi:10.1215/ijm/1256053959. https://projecteuclid.org/euclid.ijm/1256053959


Export citation